Author Details

Ahmad, Mobin, Integral University, India

  • Vol 3, No 2 (2013) - Articles
    Semi-invariant submanifolds of Kenmotsu manifold with generalized almost r-contact structure admitting semi- symmetric semi -metric connection
    Abstract  PDF
  • Vol 3, No 3 (2013) - Articles
    CR-submanifolds of a nearly hyperbolic Kenmotsu manifold with quarter symmetric non-metric connection
    Abstract  PDF


J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS